# SDR NWAA081379863

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 67,230 hours, 65,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE EMERGENCY LIGHTS IN THE TAIL COMPARTMENT CATWALK.  OPERATIONAL CHECK WAS GOOD.
